# SDR SIMA201116403

- Difficulty date: June 11, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 16,321 hours, 14,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4368 DURING THE PREFLIGHT INSPECTION FOUND BOTH LEFT AND RIGHT EXTERIOR OVERWING LIGHTS AND INTERIOR EMERGENCY EXIT LIGHTS AT ROW 12 TO BE  INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLE SHOT SYSTEM AND FOUND EMERGENCY LIGHT BATTERIES TO BE LOW.  STARTED APU AND ALLOWED BATTERIES TO CHARGE AS NEEDED.  THE OPERTIONAL CHECK WAS GOOD IAW EMERGENCY LIGHTING SYSTEM POWER SUPPLIES FUNCTIONAL CHECK WORK CARD 33-700-19.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
